# SDR CA081017008

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 13,730 hours
- Engine: Lyc T5311B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 204032806079A
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL INSPECTION OF THE ACFT THE AME NOTICED A CRACK IN THE UPPER LT TAILBOOM LONGERON APROX. 3 INCHES AFT OF THE TAILBOOM ATTACHMENT FITTING. ACFT GROUNDED FOR REPAIRS.
